Assistant Professor
Department of Mathematics
Purdue University
Office: MATH 618
Email: lastname dt ATSIGN purdue.edu.

About

I am a number theorist interested in Galois representations and the Langlands program and related areas in representation theory and geometry. I was previously a postdoc at the University of Toronto and the IAS and a Ph.D. student at the University of Chicago.

My CV is available pdf.


Papers


Local models for Galois deformation rings and applications

with Bao V. Le Hung, Brandon Levin, and Stefano Morra
Submitted. 2020. 144 pages.
[Abstract ±]

Diagrams in the mod p cohomology of Shimura curves

with Andrea Dotto
Submitted. 2019. 59 pages.
[Abstract ±]

On some nonadmissible smooth irreducible representations for GL(2)

Math. Research Letters 26 (2019), no. 6, 1747-1758.
[Abstract ±]

Weight cycling and supersingular representations

Preprint. 2017. 7 pages.
[Abstract ±]

Multiplicity one for wildly ramified representations

Algebra & Number Theory 13 (2019), no. 8, 1807–1827.
[Abstract ±]

Weight elimination in Serre-type conjectures

with Bao V. Le Hung and Brandon Levin
Duke Math. Journal 168 (2019), no. 13, 2433-2506.
[Abstract ±]

Multiplicity one at full congruence level

with Stefano Morra and Benjamin Schraen
Accepted to J. Institut Math. Jussieu. 19 pages.
[Abstract ±]

Serre weights and Breuil's lattice conjecture in dimension three

with Bao V. Le Hung, Brandon Levin, and Stefano Morra
Forum of Math, Pi 8 (2020), e5, 135 pages.
[Abstract ±]

On mod p local-global compatibility for GL3 in the non-ordinary case

with Stefano Morra and Chol Park
Proceedings of the LMS 117 (2018), no. 4, 790-848.
[Abstract ±]

On mod p local-global compatibility for GL3 in the ordinary case

with Florian Herzig and Stefano Morra
Compositio Mathematica 153 (2017), no. 11, 2215-2286.
[Abstract ±]

Potentially crystalline deformation rings and Serre weight conjectures

with Bao V. Le Hung, Brandon Levin, and Stefano Morra
Inventiones Mathematicae 212 (2018), no. 1, 1-107.
[Abstract ±]

Lattices in the cohomology of U(3) arithmetic manifolds

Mathematische Annalen 372 (2018), no. 1-2, 55-89.
[Abstract ±]